About this Journal Submit a Manuscript Table of Contents
International Journal of Antennas and Propagation
Volume 2012 (2012), Article ID 754158, 21 pages
http://dx.doi.org/10.1155/2012/754158
Research Article

Bounding the Practical Error of Path Loss Models

Computer Science Department, University of Colorado Boulder, Boulder, CO 80309, USA

Received 21 December 2011; Revised 4 March 2012; Accepted 18 March 2012

Academic Editor: Athanasios Panagopoulos

Copyright © 2012 Caleb Phillips et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caleb Phillips, Douglas Sicker, and Dirk Grunwald, “Bounding the Practical Error of Path Loss Models,” International Journal of Antennas and Propagation, vol. 2012, Article ID 754158, 21 pages, 2012. doi:10.1155/2012/754158